# SDR DALA14025010188

- Difficulty date: April 22, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 81,281 hours, 11,949 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR PITCH LOAD FITTING  FOUND CRACKED AT 11 O`CLOCK POSITION, APPROX 0.040 INCHES IN LENGTH. REPAIRED IAW ERA 524398-14AD.
